BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the decay of the solutions of some nonlinear Schrödinger equations

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1984

Where published
Port. Math. Formerly: Portugal. Math.

Publication Identifiers
ISSN - 0032-5155
eISSN - 1662-2758

Publisher
EMS Publ. House

Edition
Port. Math. Formerly: Portugal. Math.
Volume
41
Number
1-4

Starting page
33
Last page
41


Export

APA
Dias, João-Paulo, Mário Figueira, (1984). On the decay of the solutions of some nonlinear Schrödinger equations. Port. Math. Formerly: Portugal. Math., 41, 33-41. ISSN 0032-5155. eISSN 1662-2758.

IEEE
Dias, João-Paulo, Mário Figueira, "On the decay of the solutions of some nonlinear Schrödinger equations" in Port. Math. Formerly: Portugal. Math., vol. 41, pp. 33-41, 1984.

BIBTEX
@article{46641, author = {Dias, João-Paulo and Mário Figueira}, title = {On the decay of the solutions of some nonlinear Schrödinger equations}, journal = {Port. Math. Formerly: Portugal. Math.}, year = 1984, pages = {33-41}, volume = 41 }